Functiones et Approximatio Commentarii Mathematici

Pietsch--Maurey--Rosenthal factorization of summing multilinear operators

Mieczysław Mastyło and Enrique A. Sánchez Pérez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The main purpose of this paper is the study of a~new class of summing multilinear operators acting from the product of Banach lattices with some nontrivial lattice convexity. A mixed Pietsch--Maurey--Rosenthal type factorization theorem for these operators is proved under weaker convexity requirements than the ones that are needed in the Maurey--Rosenthal factorization through products of $L^q$-spaces. A by-product of our factorization is an extension of multilinear operators defined by a~$q$-concavity type property to a product of special Banach function lattices which inherit some lattice--geometric properties of the domain spaces, as order continuity and $p$-convexity. Factorization through Fremlin's tensor products is also analyzed. Applications are presented to study a special class of linear operators between Banach function lattices that can be characterized by a strong version of $q$-concavity. This class contains $q$-dominated operators, and so the obtained results provide anew factorization theorem for operators from this class.

Article information

Source
Funct. Approx. Comment. Math., Volume 59, Number 1 (2018), 57-76.

Dates
First available in Project Euclid: 28 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1522202455

Digital Object Identifier
doi:10.7169/facm/1683

Mathematical Reviews number (MathSciNet)
MR3858279

Zentralblatt MATH identifier
06979909

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 47B38: Operators on function spaces (general) 46B42: Banach lattices [See also 46A40, 46B40]

Keywords
extension summing multilinear operator factorization $p$-convex Banach lattice

Citation

Mastyło, Mieczysław; Pérez, Enrique A. Sánchez. Pietsch--Maurey--Rosenthal factorization of summing multilinear operators. Funct. Approx. Comment. Math. 59 (2018), no. 1, 57--76. doi:10.7169/facm/1683. https://projecteuclid.org/euclid.facm/1522202455


Export citation

References

  • C. Aliprantis and O. Burkinshaw, Positive operators, Pure and Applied Mathematics 119, Academic Press, New York, London, 1985.
  • G. Botelho, D. Pellegrino and P. Rueda, A unified Pietsch domination theorem, J. Math. Anal. Appl. 365 (2010), no. 1, 269–276.
  • A. Defant, Variants of the Maurey-Rosenthal theorem for quasi-Köthe function spaces, Positivity 5 (2001), 153–175.
  • A. Defant and M. Mastyło, Interpolation of Fremlin tensor products and Schur factorization of matrices, J. Funct. Anal. 262 (2012), no. 9, 3981–3999.
  • A. Defant and M. Mastyło, Factorization and extension of positive homogeneous polynomials, Studia Math. 221 (2014), no. 1, 87–100.
  • O. Delgado and E.,A. Sánchez Pérez, Strong extensions for $q$-summing operators acting in $p$-convex Banach function spaces for $1 \le p \le q$, Positivity 20 (2016), no. 4, 999–1014.
  • J. Diestel, H. Jarchow and A. Tonge, Absolutely summing operators, Cam. Univ. Pres, Cambridge 1995.
  • D.,H. Fremlin, Tensor products of Archimedian vector lattices, American J. Math. 94 (1972), 777–798.
  • D.,H. Fremlin, Tensor products of Banach lattices, Math. Ann. 211 (1974), 87–106.
  • J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II, Springer, Berlin, 1979.
  • M. Mastyło and E.,A. Sánchez Pérez, Domination and factorization of multilinear operators, J. Convex Anal. 20 (2013), no. 4, 999–1012.
  • S. Okada, W.,J. Ricker and E.,A. Sánchez Pérez, Optimal Domain and Integral Extension of Operators acting in Function Spaces, Operator Theory: Adv. Appl., vol. 180, Birkhäuser, Basel, 2008.
  • A.,R. Schep, Factorization of positive multilinear maps, Illinois J. Math. 28 (1984), no. 4, 579–591.
  • H.-U. Schwarz, Banach lattices and operators, With German, Teubner-Texte zur Mathematik [Teubner Texts in Mathematics], 71. BSB B. G. Teubner Verlagsgesellschaft, Leipzig, 1984.